RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1995, Volume 36, Number 3, Pages 531–533 (Mi smj615)  

Hausdorff sets of matrices and an estimate for the angle between invariant subspaces

S. K. Godunov, V. M. Gordienko


Full text: PDF file (301 kB)

English version:
Siberian Mathematical Journal, 1995, 36:3, 454–456

Bibliographic databases:

UDC: 512.643.5
Received: 14.03.1995

Citation: S. K. Godunov, V. M. Gordienko, “Hausdorff sets of matrices and an estimate for the angle between invariant subspaces”, Sibirsk. Mat. Zh., 36:3 (1995), 531–533; Siberian Math. J., 36:3 (1995), 454–456

Citation in format AMSBIB
\Bibitem{GodGor95}
\by S.~K.~Godunov, V.~M.~Gordienko
\paper Hausdorff sets of matrices and an estimate for the angle between invariant subspaces
\jour Sibirsk. Mat. Zh.
\yr 1995
\vol 36
\issue 3
\pages 531--533
\mathnet{http://mi.mathnet.ru/smj615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1404878}
\zmath{https://zbmath.org/?q=an:0869.47006}
\transl
\jour Siberian Math. J.
\yr 1995
\vol 36
\issue 3
\pages 454--456
\crossref{https://doi.org/10.1007/BF02109833}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RM58900003}


Linking options:
  • http://mi.mathnet.ru/eng/smj615
  • http://mi.mathnet.ru/eng/smj/v36/i3/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:277
    Full text:90

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019